Works matching DE "DISTRIBUTIVE lattices"
Results: 563
X-ray irradiation as an improvement technique for oxygen ordering and enrichment of YBa2Cu3O7 − x single crystals.
- Published in:
- Journal of Materials Science, 1998, v. 33, n. 3, p. 729, doi. 10.1023/A:1004397914108
- By:
- Publication type:
- Article
Notes on sectionally complemented lattices. II.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 3, p. 253, doi. 10.1007/s10474-005-0223-x
- By:
- Publication type:
- Article
Notes on sectionally complemented lattices. I.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 117, doi. 10.1007/s10474-005-0213-z
- By:
- Publication type:
- Article
On a subvariety of semi-De Morgan algebras.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 4, p. 323, doi. 10.1023/A:1022890312632
- By:
- Publication type:
- Article
Frankl’s Conjecture and the Dual Covering Property.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 1, p. 115, doi. 10.1007/s00373-008-0820-x
- By:
- Publication type:
- Article
Determinant theory for lattice matrices.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 4, p. 537, doi. 10.1007/s10958-013-1481-8
- By:
- Publication type:
- Article
3-Generated Lattices Close to Distributive Ones.
- Published in:
- Algebra & Logic, 2023, v. 62, n. 4, p. 339, doi. 10.1007/s10469-024-09749-y
- By:
- Publication type:
- Article
Associative Algebras with a Distributive Lattice of Subalgebras.
- Published in:
- Algebra & Logic, 2020, v. 59, n. 5, p. 349, doi. 10.1007/s10469-020-09608-6
- By:
- Publication type:
- Article
Distributive elements of the lattice of semigroup varieties.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 3, p. 201, doi. 10.1007/s10469-010-9090-9
- By:
- Publication type:
- Article
Distributive lattices of numberings.
- Published in:
- Algebra & Logic, 2007, v. 46, n. 1, p. 50, doi. 10.1007/s10469-007-0006-2
- By:
- Publication type:
- Article
Lattices embeddable in subsemigroup lattices. II. Cancellative semigroups.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 4, p. 248, doi. 10.1007/s10469-006-0022-7
- By:
- Publication type:
- Article
Distributivity conditions for lattices of dominions in quasivarieties of Abelian groups.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 4, p. 277, doi. 10.1007/s10469-006-0025-4
- By:
- Publication type:
- Article
Arithmetic Interpretability Types of Varieties and Some Additive Problems with Primes.
- Published in:
- Algebra & Logic, 2005, v. 44, n. 5, p. 348, doi. 10.1007/s10469-005-0033-9
- By:
- Publication type:
- Article
EQUALIZER IN THE KLEISLI CATEGORY OF THE n-FUZZY POWERSET MONAD.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 4, p. 83, doi. 10.22103/jmmr.2024.22946.1584
- By:
- Publication type:
- Article
On the Lattice Structure of Stable Allocations in a Two-Sided Discrete-Concave Market.
- Published in:
- Mathematics of Operations Research, 2015, v. 40, n. 2, p. 460, doi. 10.1287/moor.2014.0679
- By:
- Publication type:
- Article
ERRATUM:THE STABLE ALLOCATION (OR ORDINAL TRANSPORTATION)PROBLEM.
- Published in:
- 2002
- By:
- Publication type:
- Correction Notice
THE STABLE ALLOCATION (OR ORDINAL TRANSPORTATION) PROBLEM.
- Published in:
- Mathematics of Operations Research, 2002, v. 27, n. 3, p. 485, doi. 10.1287/moor.27.3.485.310
- By:
- Publication type:
- Article
Operaciones y leyes lógicas con divisores.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2023, v. 26, n. 3, p. 494
- By:
- Publication type:
- Article
THE LOEWY SERIES OF AN FCP (DISTRIBUTIVE) RING EXTENSION.
- Published in:
- International Electronic Journal of Algebra, 2021, v. 29, p. 15, doi. 10.24330/ieja.851985
- By:
- Publication type:
- Article
Fuzzy 蕴涵代数及其理想理论.
- Published in:
- Journal of Zhejiang University (Science Edition), 2023, v. 50, n. 4, p. 391, doi. 10.3785/j.issn.1008-9497.2023.04.001
- By:
- Publication type:
- Article
Chapter Seven Embeddings of the 1-3-1 lattice.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 206, p. 149
- By:
- Publication type:
- Article
Hilbert series of parallelogram polyominoes.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 2, p. 1, doi. 10.1007/s40687-022-00323-5
- By:
- Publication type:
- Article
Hilbert series of parallelogram polyominoes.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 2, p. 1, doi. 10.1007/s40687-022-00323-5
- By:
- Publication type:
- Article
Not every countable complete distributive lattice is sober.
- Published in:
- Mathematical Structures in Computer Science, 2023, v. 33, n. 9, p. 809, doi. 10.1017/S0960129523000269
- By:
- Publication type:
- Article
Unique decomposition of homogeneous languages and application to isothetic regions.
- Published in:
- Mathematical Structures in Computer Science, 2019, v. 29, n. 5, p. 681, doi. 10.1017/S0960129518000294
- By:
- Publication type:
- Article
Monad compositions II: Kleisli strength.
- Published in:
- Mathematical Structures in Computer Science, 2008, v. 18, n. 3, p. 613, doi. 10.1017/S0960129508006695
- By:
- Publication type:
- Article
Pattern connectives.
- Published in:
- Journal of Logic & Computation, 2022, v. 32, n. 7, p. 1365, doi. 10.1093/logcom/exac033
- By:
- Publication type:
- Article
Epistemic extensions of substructural inquisitive logics.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 7, p. 1820, doi. 10.1093/logcom/exab008
- By:
- Publication type:
- Article
Logics of formal inconsistency based on distributive involutive residuated lattices.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 5, p. 1226, doi. 10.1093/logcom/exab029
- By:
- Publication type:
- Article
Sublattices and Δ-blocks of orthomodular posets.
- Published in:
- Journal of Logic & Computation, 2020, v. 30, n. 7, p. 1401, doi. 10.1093/logcom/exaa037
- By:
- Publication type:
- Article
Unified correspondence as a proof-theoretic tool.
- Published in:
- Journal of Logic & Computation, 2018, v. 28, n. 7, p. 1367, doi. 10.1093/logcom/exw022
- By:
- Publication type:
- Article
Embedding distributive lattices in the Σ02 enumeration degrees.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 4, p. 779, doi. 10.1093/logcom/exq042
- By:
- Publication type:
- Article
An implemented algorithm for computing the distributive lattice associated to a Cohen-Macaulay bipartite graph.
- Published in:
- Annals of the University Dunarea de Jos of Galati: Fascicle II, Mathematics, Physics, Theoretical Mechanics, 2023, v. 46, n. 1, p. 45, doi. 10.35219/ann-ugal-math-phys-mec.2023.1.08
- By:
- Publication type:
- Article
DISTRIBUTIVE LATTICES AND A CLASS OF BIPARTITE GRAPHS.
- Published in:
- Annals of the University Dunarea de Jos of Galati: Fascicle II, Mathematics, Physics, Theoretical Mechanics, 2017, v. 40, n. 2, p. 154
- By:
- Publication type:
- Article
Stability and Median Rationalizability for Aggregate Matchings.
- Published in:
- Games (20734336), 2021, v. 12, n. 2, p. 33, doi. 10.3390/g12020033
- By:
- Publication type:
- Article
Birkhoff Center of a Quotient of Almost Distributive Fuzzy Lattices.
- Published in:
- Journal of Informatics & Mathematical Sciences, 2020, v. 12, n. 1, p. 99, doi. 10.26713/jims.v12i1.1243
- By:
- Publication type:
- Article
Linear Dynamical System over Finite Distributive Lattice.
- Published in:
- Journal of Donghua University (English Edition), 2021, v. 38, n. 3, p. 264, doi. 10.19884/j.1672-5220.202011097
- By:
- Publication type:
- Article
Dually Distributive Convex Subsemilattice.
- Published in:
- IUP Journal of Computational Mathematics, 2010, v. 3, n. 1, p. 30
- By:
- Publication type:
- Article
Distributive coset graphs of finite Coxeter groups.
- Published in:
- Journal of Group Theory, 2003, v. 6, n. 3, p. 311
- By:
- Publication type:
- Article
Free Ternary Algebras.
- Published in:
- International Journal of Algebra & Computation, 2000, v. 10, n. 6, p. 739, doi. 10.1142/S0218196700000340
- By:
- Publication type:
- Article
Partial Rank Symmetry of Distributive Lattices for Fences.
- Published in:
- Annals of Combinatorics, 2023, v. 27, n. 2, p. 433, doi. 10.1007/s00026-022-00600-8
- By:
- Publication type:
- Article
Noncrossing Arc Diagrams, Tamari Lattices, and Parabolic Quotients of the Symmetric Group.
- Published in:
- Annals of Combinatorics, 2021, v. 25, n. 2, p. 307, doi. 10.1007/s00026-021-00532-9
- By:
- Publication type:
- Article
A Refinement of Weak Order Intervals into Distributive Lattices.
- Published in:
- Annals of Combinatorics, 2013, v. 17, n. 4, p. 655, doi. 10.1007/s00026-013-0200-y
- By:
- Publication type:
- Article
Pair distribution functions calculated from interatomic potential models using the General Utility Lattice Program.
- Published in:
- 2007
- By:
- Publication type:
- Other
Angle calculations for a three-circle goniostat.
- Published in:
- 2006
- By:
- Publication type:
- Other
On self‐distributive weak Heyting algebras.
- Published in:
- Mathematical Logic Quarterly, 2023, v. 69, n. 2, p. 192, doi. 10.1002/malq.202200073
- By:
- Publication type:
- Article
On the variety of strong subresiduated lattices.
- Published in:
- Mathematical Logic Quarterly, 2023, v. 69, n. 2, p. 207, doi. 10.1002/malq.202200067
- By:
- Publication type:
- Article
Congruence properties of pseudocomplemented De Morgan algebras.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 6, p. 425, doi. 10.1002/malq.201300038
- By:
- Publication type:
- Article
A note on Bar Induction in Constructive Set Theory.
- Published in:
- Mathematical Logic Quarterly, 2006, v. 52, n. 3, p. 253, doi. 10.1002/malq.200510030
- By:
- Publication type:
- Article
Distributive Lattices with a Negation Operator.
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 2, p. 207, doi. 10.1002/malq.19990450206
- By:
- Publication type:
- Article